Advertisement

Journal of Soviet Mathematics

, Volume 52, Issue 6, pp 3512–3522 | Cite as

Theory of iterations of polynomial families in the complex plane

  • G. M. Levin
Article

Keywords

Complex Plane Polynomial Family 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. Yu. Lyubich, “Dynamics of rational transformations: a topological picture”, Usp. Mat. Nauk,41, No. 4, 35–95 (1986).Google Scholar
  2. 2.
    G. M. Levin, “On the bifurcation set of the parameters of a family of quadratic mappings”, in: Approximate Methods for the Investigation of Differential Equations and Their Applications [in Russian], Kiev (1982), pp. 103–109.Google Scholar
  3. 3.
    G. M. Levin, “On the irregular values of the parameter of a family of polynomial mappings”, Usp. Mat. Nauk,37, No. 3, 189–190 (1982).Google Scholar
  4. 4.
    T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs (1969).Google Scholar
  5. 5.
    A. P. Mishina and I. V. Proskuryakov, Higher Algebra, Pergamon Press, Oxford (1965).Google Scholar
  6. 6.
    C. S. Bisht, “Some congruence properties of generalized Lucas integral sequences”, Fibonacci Quart.,22, No. 4, 290–295 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • G. M. Levin

There are no affiliations available

Personalised recommendations